# SDR ASAA2022031237688

- Difficulty date: March 12, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 51,589 hours, 15,384 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 20389
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 25,868 hours, 9,039 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER START, UPON RECALL, BOTH CONT CAB AND AFT CAB ILLUMINATED. RESET WITH MASTER CAUTION. GROUNDED - YES. REMOVED AND REPLACED ZONE TRIM AIR MODULATING VALVE IAW B737-800 AMM 21-61-21. OPS CHK GOOD. NO DEFECTS NOTED AT THIS TIME.
